# SDR VTZA99019

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N630BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7255
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Condition: Failed
- Location: Rt Te Flap
- Stage of operation: CR
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLT 7821 - ORD-SGF - DURING CRUISE, AIRCRAFT EXPERIENCED A FLAP FAIL MESSAGE. FLIGHT CREW CONTACTED DISPATCH AND MAINTENANCE CONTROL AIRCRAFT LANDED AT ROD AFTER DECLARING AN EMERGENCY DUE TO FLAP MESSAGE.  AIRCRAFT LANDED AND WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED THE FLAP SYSTEM AND ACCOMPLISHED AD 98-20-01 PAR 2 AND FOUND RIGHT BPSU FAILURE.  MAINTENANCE REMOVED AND REPLACED RIGHT BPSU, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
